Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Time-Varying Volatility and the Dynamic Behavior of the Term Structure

Robert F. Engle and Victor K. Ng
Journal of Money, Credit and Banking
Vol. 25, No. 3, Part 1 (Aug., 1993), pp. 336-349
DOI: 10.2307/2077766
Stable URL: http://www.jstor.org/stable/2077766
Page Count: 14
  • Subscribe ($19.50)
  • Cite this Item
Time-Varying Volatility and the Dynamic Behavior of the Term Structure
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[336]
    [336]
  • Thumbnail: Page 
337
    337
  • Thumbnail: Page 
338
    338
  • Thumbnail: Page 
339
    339
  • Thumbnail: Page 
340
    340
  • Thumbnail: Page 
341
    341
  • Thumbnail: Page 
342
    342
  • Thumbnail: Page 
343
    343
  • Thumbnail: Page 
344
    344
  • Thumbnail: Page 
345
    345
  • Thumbnail: Page 
346
    346
  • Thumbnail: Page 
347
    347
  • Thumbnail: Page 
348
    348
  • Thumbnail: Page 
349
    349